# SDR AALA20140128005

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 65,120 hours, 33,923 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FASTENER ROW LT SIDE OF VERTICAL STABILIZER FWD OF INTAKE.  INSTALLED DOUBLER IAW SRM 55-01-00 FIGURE 2 SHEET 2.
